# SDR FDEA201012034640

- Difficulty date: December 3, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196011
- Condition: Corroded
- Location: Bs 765-848
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE STA 848 - STA 765, LBL 25.  REMOVED DAMAGED SEAT TRACK SECTION.  FABRICATED NEW SECTION USING BAC1506-1108-7075T6 DIMS 9.2', AND INSTALLED IAW DWG 65-16279 AND SRM 51-30-2.
